Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 270, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 28, 2011, 8:09 PM CDT for 5 counties in Texas. It was in force for 66 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 8:09 PM CDT (01:09 UTC)
- Expired
- Jun 28, 2011, 9:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Camp County, TX, Morris County, TX, Smith County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 120 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 8:15 PM CDT | TSTM WND DMG | 2 Ssw Quitman, TX | A PINE TREE FELL CRUSHING A VEHICLE AND PART OF HIS HOME ON WOOD COUNTY ROAD 2135. |
| Jun 28, 8:20 PM CDT | TSTM WND DMG | 10 Nw Gilmer, TX | NUMEROUS TREES HAVE BEEN BLOWN DOWN ACROSS WESTERN AND NORTHWEST UPSHUR COUNTY. |
| Jun 28, 8:20 PM CDT | TSTM WND DMG | 3 S Quitman, TX | A ROOF WAS BLOWN OFF A HOME ON HWY 37 BETWEEN QUITMAN AND MINEOLA. |
| Jun 28, 8:25 PM CDT | TSTM WND DMG | Hainesville, TX | TREES BLOWN DOWN IN HAINESVILLE. |
| Jun 28, 8:55 PM CDT | TSTM WND DMG | Red Springs, TX | TREES DOWN NEAR HIGHWAY 14 NEAR THE RED SPRINGS COMMUNITY. |
| Jun 28, 9:05 PM CDT | TSTM WND DMG | Big Sandy, TX | A LARGE TREE WAS DOWNED ONTO A HOME ON TYLER STREET IN BIG SANDY. THE OCCUPANTS ARE TRAPPED. FIRE DEPARTMENT ON SCENE. NUMEROUS POWER LINES ARE ALSO DOWN ACROSS THE CITY. |
| Jun 28, 9:10 PM CDT | TSTM WND DMG | 10 N Tyler, TX | NUMEROUS TREES DOWN ACROSS NORTHERN SMITH COUNTY. TREES DOWN ON HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 7:40 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1051 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
821
WUUS54 KSHV 290109
SVRSHV
TXC063-343-423-459-499-290215-
/O.NEW.KSHV.SV.W.0270.110629T0109Z-110629T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CAMP COUNTY IN NORTHEAST TEXAS...
SOUTHERN MORRIS COUNTY IN NORTHEAST TEXAS...
NORTHERN SMITH COUNTY IN NORTHEAST TEXAS...
UPSHUR COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF GILMER...
WOOD COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MINEOLA...
* UNTIL 915 PM CDT
* AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM QUITMAN TO ROSEWOOD TO
DAINGERFIELD...OR ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
MINEOLA TO 9 MILES NORTHWEST OF GILMER TO 10 MILES EAST OF
PITTSBURG...AND MOVING SOUTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONE
STAR...HAINESVILLE...CEDAR SPRINGS...GOLDEN...ORE CITY...HOARD...
HAWKINS...BIG SANDY...DIANA...WEST MOUNTAIN...LINDALE AND EAST
MOUNTAIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
RED RIVER...TITUS...AND CAMP COUNTIES IN NORTHEAST TEXAS. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3293 9557 3289 9506 3308 9465 3288 9466
3288 9471 3283 9467 3282 9470 3267 9471
3266 9476 3258 9485 3254 9498 3249 9499
3246 9502 3247 9560 3269 9560 3272 9564
3278 9565
TIME...MOT...LOC 0108Z 010DEG 15KT 3283 9548 3280 9508
3297 9480
$$
151 follow-up statement
910
WWUS54 KSHV 290208
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 PM CDT TUE JUN 28 2011
TXC063-343-290217-
/O.CAN.KSHV.SV.W.0270.000000T0000Z-110629T0215Z/
MORRIS TX-CAMP TX-
908 PM CDT TUE JUN 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR CAMP AND MORRIS COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORMS HAVE MOVED SOUTH OUT OF CAMP AND MORRIS
COUNTIES.
LAT...LON 3271 9514 3288 9480 3288 9471 3285 9470
3283 9467 3282 9470 3267 9471 3266 9476
3258 9485 3254 9498 3249 9499 3246 9502
3248 9560 3257 9560
TIME...MOT...LOC 0207Z 352DEG 24KT 3244 9545 3247 9506
3272 9473
$$
TXC423-459-499-290215-
/O.CON.KSHV.SV.W.0270.000000T0000Z-110629T0215Z/
SMITH TX-UPSHUR TX-WOOD TX-
908 PM CDT TUE JUN 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WOOD...UPSHUR AND SMITH COUNTIES...
AT 908 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LINDALE TO 6 MILES EAST OF WINONA TO DIANA...OR ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF TYLER TO 8 MILES SOUTHWEST OF
GLADEWATER TO 12 MILES EAST OF GILMER...MOVING SOUTH AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST
MOUNTAIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
WOOD...UPSHUR...AND CAMP COUNTIES. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!
&&
LAT...LON 3271 9514 3288 9480 3288 9471 3285 9470
3283 9467 3282 9470 3267 9471 3266 9476
3258 9485 3254 9498 3249 9499 3246 9502
3248 9560 3257 9560
TIME...MOT...LOC 0207Z 352DEG 24KT 3244 9545 3247 9506
3272 9473
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:19 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Jun 28, 3:19 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 319 PM CDT TUE JUN 28 2011 .DISCUSSION... OUTFLOW BOUNDARY FROM NEAR IDABEL OKLAHOMA TO NEAR CLARKS LOUISIANA AT 3 PM CDT...CONTINUES TO MOVE SOUTHWEST AT ABOUT 20 MPH. TEMPERATURES WILL DROP RAPIDLY INTO THE 80S AS THE BOUNDARY PASSES BY. IT MAY BE STRONG ENOUGHT TO TRAVERSE THE ENTIRE CWA BY EVENNING. STRONG TO SEVERE THUNDERSTORM ARE POSSIBLE NEAR THE BOUNDARY AS IT MOVES SOUTHWEST...THUS WILL CONTINUE THE SEVERE THUNDERSTORM WATCH AT THIS TIME. THE MAIN THREAT IS GUSTY WINDS AND LARGE HAIL WITH THE THUNDERSTORMS...BUT SEVERE WEATHER SHOULD BE VERY ISOLATED. WILL CONTINUE WITH LOW POPS FOR TONIGHT OVER THE ENTIRE AREA DUE TO THIS STRONG BOUNDARY...AND FOR THE NORTH PART OF THE CWA FOR WEDNESDAY. AFTER WEDNESDAY IT LOOKS LIKE THE UPPER RIDGE WILL TAKE OVER LIMITING CONVECTION THROUGH ABOUT SUNDAY. INTERESTINGLY...BY SUNDAY OR SO...THE RIDGE LOOKS TO BE FAR ENOUGH NORTH TO ALLOW FOR EASTERLY WAVES TO POSSIBLY EFFECT THE SOUTH PART OF THE CWA...INCLUDING EAST TEXAS AND CENTRAL LOUISIANA. SO WILL HAVE MORE LOW POPS IN THE FORECAST FOR SUNDAY THROUGH TUESDAY. HEAT INDEX READINGS SHOULD CONTINUE TO NEAR THE 105 THRESHOLD FOR A HEAT ADVISORY...BUT WILL NOT ISSUE A HEAT ADVISORY AT THIS TIME...SINCE THIS IS STILL IN QUESTION. && .AVIATION... SOUTHWEST MOVING OUTFLOW BOUNDARY WILL CONTINUE TO SWEEP ACROSS THE CWA. WINDS WILL SHIFT TO THE NW AND MAY GUST TO NEAR 20 KTS. LIGHT SRLY WINDS SHOULD RETURN BEFORE 29/06Z. SCATTERED TSTMS HAVE TRIED TO DEVELOP ALONG THE OUTFLOW BUT HAVE HAD A DIFFICULT TIME MAINTAINING THEMSELVES. THIS TREND WILL LIKELY CONTINUE UNTIL SUNSET WHEN THE ATMOSPHERE BEGINS TO STABILIZE. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE TAF PERIOD. THE LONE EXCEPTION BEING KLFK WHERE SOME MVFR CIGS WILL BE POSSIBLE BETWEEN 29/11Z-29/15Z. /09/ && .PRELIMINARY POINT TEMPS/POPS... SHV 76 99 76 99 75 / 20 10 10 10 10 MLU 76 98 76 99 73 / 30 20 10 10 10 DEQ 73 97 74 98 74 / 20 20 10 10 10 TXK 75 98 75 98 75 / 20 20 10 10 10 ELD 74 96 74 99 73 / 30 20 10 10 10 TYR 76 99 76 99 76 / 20 10 10 10 10 GGG 76 99 76 99 76 / 20 10 10 10 10 LFK 75 99 75 98 74 / 20 10 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 03/09
Hazardous weather outlook, Jun 28, 12:15 PM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1215 PM CDT TUE JUN 28 2011 ARZ060-061-071>073-291100- COLUMBIA-HEMPSTEAD-LAFAYETTE-NEVADA-UNION AR- 1215 PM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN OUTFLOW BOUNDARY WILL MOVE THROUGH SOUTH ARKANSAS THIS AFTERNOON...AND IT MAY TRIGGER SCATTERED THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. THE BOUNDARY WILL MOVE INTO THE AREA DURING THE TIME OF MAXIMUM HEATING...WHICH WILL ENHANCE THE INSTABILITY. GUSTY WINDS AND LARGE HAIL ARE THE MAIN SEVERE WEATHER CONCERNS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... HOT TEMPERATURES AND MOISTURE WILL CONTINUE TO PRODUCE VERY WARM HEAT INDEX READINGS THROUGH THE END OF THE WORK WEEK...WITH THE HEAT INDEX TEMPERATURE NEAR 105 EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. ARZ050-051-059-070-LAZ001>006-010>014-018>022-OKZ077-TXZ096-097- 108>112-124>126-138-291100- BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CLAIBORNE-DE SOTO- FRANKLIN-GRANT-HARRISON-HOWARD-JACKSON-LA SALLE-LINCOLN-LITTLE RIVER- MARION-MCCURTAIN-MILLER-MORRIS-NATCHITOCHES-OUACHITA-RED RIVER LA- RED RIVER TX-SEVIER-TITUS-UNION LA-UPSHUR-WEBSTER-WINN-WOOD- 1215 PM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... AN OUTFLOW BOUNDARY WILL MOVE THROUGH SOUTH ARKANSAS AND INTO NORTH LOUISIANA...AND EXTREME NORTHEAST TEXAS THIS AFTERNOON...AND IT MAY TRIGGER SCATTERED THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. THE BOUNDARY WILL MOVE INTO THE AREA DURING THE TIME OF MAXIMUM HEATING...WHICH WILL ENHANCE THE INSTABILITY. GUSTY WINDS AND LARGE HAIL ARE THE MAIN SEVERE WEATHER CONCERNS THIS AFTERNOON. TEMPERATURES THIS AFTERNOON WILL RANGE FROM 96 TO 100 DEGREES ACROSS THE AREA...WITH AFTERNOON HEAT INDEX VALUES RANGING FROM 102 TO 106 DEGREES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... HOT TEMPERATURES AND MOISTURE WILL CONTINUE TO PRODUCE NEAR EXTREME HEAT CONDITIONS THROUGH THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. LAZ017-TXZ136-137-149>153-165>167-291100- ANGELINA-CHEROKEE-GREGG-NACOGDOCHES-PANOLA-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SHELBY-SMITH- 1215 PM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... TEMPERATURES THIS AFTERNOON WILL RANGE FROM 96 TO 100 DEGREES ACROSS THE AREA...WITH AFTERNOON HEAT INDEX VALUES RANGING FROM 102 TO 106 DEGREES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... HOT TEMPERATURES AND MOISTURE WILL CONTINUE TO PRODUCE NEAR EXTREME HEAT CONDITIONS THROUGH THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 03
In the hours before
Local storm report, Jun 28, 6:17 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL AVERY 33.55N 94.78W
06/28/2011 E1.75 INCH RED RIVER TX PUBLIC
&&
MBERRYLocal storm report, Jun 28, 6:24 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
624 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG SILVER CITY 33.85N 95.05W
06/28/2011 RED RIVER TX LAW ENFORCEMENT
TREES DOWN ACROSS HIGHWAY 37 NEAR SILVER CITY AND THE RED
RIVER BORDERING MCCURTAIN COUNTY
0600 PM TSTM WND DMG 2 E ENGLISH 33.63N 94.84W
06/28/2011 RED RIVER TX LAW ENFORCEMENT
TREES DOWN ACROSS FM 114 BETWEEN THE ENGLISH COMMUNITY
AND THE BOWIE COUNTY LINE.
&&
15Local storm report, Jun 28, 6:42 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
642 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG BOXELDER 33.47N 94.88W
06/28/2011 RED RIVER TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN BOXELDER
&&
15Local storm report, Jun 28, 7:24 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
724 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 8 S DETROIT 33.54N 95.27W
06/28/2011 E1.25 INCH RED RIVER TX TRAINED SPOTTER
HALF DOLLAR SIZE HAIL FALLING SOUTH OF DETROIT OR ABOUT 3
NNE OF DEPORT JUST INSIDE WESTERN RED RIVER COUNTY.
&&
15Local storm report, Jun 28, 7:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
745 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL COOKVILLE 33.18N 94.85W
06/28/2011 E1.00 INCH TITUS TX PUBLIC
QUARTER SIZE HAIL FELL AT A CONVENIENCE STORE IN
COOKVILLE.
0716 PM TSTM WND DMG COOKVILLE 33.18N 94.85W
06/28/2011 TITUS TX PUBLIC
TREES DOWN ADJACENT TO A CONVENIENCE STORE IN COOKVILLE.
&&
15Local storm report, Jun 28, 7:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
758 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG PITTSBURG 33.00N 94.97W
06/28/2011 CAMP TX LAW ENFORCEMENT
POWER LINES DOWN IN PITTSBURG.
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:15 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Marion, Morris, Titus and 1 more | 60 min |
| Jun 28, 7:33 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Titus, Upshur, Wood | 57 min |
| Jun 28, 8:46 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Rusk, Smith | 59 min |
| Jun 28, 9:44 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.